... missed some pills before but never been this worried. I had unprotected sex last saturday and my bf ejaculated in me. I missed my pill that day (i usually take it 9pm) but i took it around 3am next day. Im on my inactive pills now and im getting dark brown discharge and just small drops. I missed my period last month but i didnt have sex then. Is this already my period or is it because of implantation thats why im bleeding? Please help!
Until the internet I never heard of the words implantation bleeding. This is not common. You don't ovulate when you're on the pill so what would you be implanting? Your chance of pregnancy increased a hair by taking the pill late, maybe it went from the 0.5% it normally is with the pill, to 1%. When you're on the pill it decreases the uterine lining. This is what we "bleed". Since you didn't have a period last month if you don't have more of one this month, call your dr. Chances are its nothing.
You can also spot when you miss a pill or are late on a pill. If this spotting is early, it is your body's response to that dip in hormone from taking your pill late. I'd like to know what site makes you all terrified of implantation bleeding. I, like KM, never heard of implantation bleeding until I heard it on here. It is NOT that common! Sometimes a little bit of knowledge is too much! Stop perusing internet sites to diagnose yourself! You will drive yourself nuts!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Posted 7 Jan 2014 • 2 answers
Posted 8 Jul 2014 • 1 answer
Posted 12 Mar 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer